# SDR CALA2023013000254

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3110840
- Condition: Corroded
- Location: Bs 1440 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BUBBLED JUST AFT OF LOWER CARGO DOOR AT APPROX STA 1440 STR 30 BL0. FOUND STR 30 CORRODED. CUT OUT DAMAGE AND INSTALLED REPAIR IAW SRM 53-00-03-2R-1. WORK PEROFRMED ON AMES ILN N/R 154944-010 0-0010.
